Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 155, NWS Milwaukee, WI

August 2, 2006Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 2, 2006, 5:10 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2006, 5:10 PM CDT (22:10 UTC)
Expired
Aug 2, 2006, 5:31 PM CDT
In force
21 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 5:20 PM CDTHAIL 0.88Shorewood, WI
Aug 2, 5:24 PM CDTHAIL 0.251 N Shorewood, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 2:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 022210
SVRMKX
WIC079-133-022245-
/O.NEW.KMKX.SV.W.0155.060802T2210Z-060802T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT WED AUG 2 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 545 PM CDT

* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BUTLER...OR ABOUT NEAR
  BROOKFIELD...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILWAUKEE AND BROWN DEER BY 515 PM CDT...
  WHITEFISH BAY...GLENDALE...FOX POINT AND RIVER HILLS BY 520 PM
  CDT...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4319 8815 4302 8813 4303 8785 4320 8787

$$

CRAVEN
3 follow-up statements
000 
WWUS53 KMKX 022219
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT WED AUG 2 2006

WIC079-133-022245-
/O.CON.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/
WAUKESHA WI-MILWAUKEE WI-
517 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR MILWAUKEE AND WAUKESHA COUNTIES...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GLENDALE...MOVING EAST
AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHOREWOOD AND BAYSIDE BY 525 PM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4319 8815 4302 8813 4303 8785 4320 8787

$$

KRR
000 
WWUS53 KMKX 022222
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CDT WED AUG 2 2006

WIC133-022231-
/O.CAN.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/
WAUKESHA WI-
521 PM CDT WED AUG 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEAST WAUKESHA COUNTY IS 
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4320 8802 4303 8802 4303 8785 4320 8787

$$

WIC079-022245-
/O.CON.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/
MILWAUKEE WI-
521 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT 
FOR NORTHERN MILWAUKEE COUNTY...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GLENDALE...MOVING EAST
AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHOREWOOD AND BAYSIDE BY 525 PM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4320 8802 4303 8802 4303 8785 4320 8787

$$

KRR
000 
WWUS53 KMKX 022231
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 PM CDT WED AUG 2 2006

WIC079-022241-
/O.CAN.KMKX.SV.W.0155.000000T0000Z-060802T2245Z/
MILWAUKEE WI-
531 PM CDT WED AUG 2 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILWAUKEE COUNTY IS 
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4320 8802 4303 8802 4303 8785 4320 8787

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 2:46 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 2, 2:46 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT WED AUG 2 2006

.DISCUSSION...FORECAST FOCUS IS ON CONVECTION THIS EVENING...THEN
ON QUIET AND SEASONAL WEATHER THROUGH SATURDAY.

MODELS ARE IN GOOD AGREEMENT WITH SYNOPTIC SITUATION THROUGH 84
HOURS. CDFNT WILL SAG THROUGH SOUTHERN WISCONSIN THIS
EVENING...INTO NORTHERN ILLINOIS TOWARD MIDNIGHT. WILL GENERALLY
FOLLOW WRF TIMING WHICH IS BETWEEN NGM AND GFS. EXPECT SCATTERED
THUNDERSTORMS TO INCREASE IN COVERAGE AND INTENSITY LATE AFTERNOON
AND IN EVENING HOURS. ISOLATED SEVERE IS POSSIBLE WITH WET
MICROBURSTS. PRECIPITABLE WATER AROUND 2 INCHES.

DRY RIDGE BUILDS INTO CWA BEHIND CDFNT LATE TONIGHT AND THURSDAY.
ALTHOUGH MODELS INDICATE ANOTHER SHORT WAVE ROTATING THROUGH CWA
THURSDAY WITH RR QUAD 90KT H300 JET...COLUMN IS VERY DRY. WILL
GO WITH ALL MODELS AND MOS GUIDANCE...AND KEEP THURSDAY DRY.

RIDGE LINGERS OVER WISCONSIN THROUGH SATURDAY. COLUMN REMAINS DRY
THROUGH THE PERIOD. SEASONAL TEMPERATURES ARE EXPECTED WITH
COMFORTABLE DEW POINTS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 2, 3:32 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 PM CDT WED AUG 2 2006

WIZ046-047-051-052-056>060-062>072-031000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
332 PM CDT WED AUG 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE SCATTERED THUNDERSTORMS TONIGHT. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE DAMAGING
WINDS. LARGE HAIL AND AN ISOLATED TORNADO IS POSSIBLE. THE VERY
MOIST ATMOSPHERE MAY ALSO CAUSE LOCALLY HEAVY RAIN...WHICH COULD
PRODUCE FLOODING PROBLEMS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND
SOUTHEAST WISCONSIN UNTIL 11 PM CDT THIS EVENING. SCATTERED SHOWERS
AND THUNDERSTORMS WILL MOVE ACROSS CENTRAL AND SOUTHERN WISCONSIN
THIS EVENING AND HAVE THE POTENTIAL TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.

LMZ643>646-665-031000-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
332 PM CDT WED AUG 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREAT WILL BE
DAMAGING WINDS. LARGE HAIL AND AN ISOLATED WATERSPOUT IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT.

In the hours before

Special weather statement, Aug 2, 2:39 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT WED AUG 2 2006

WIZ046-047-051-052-056>060-062>072-022030-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
239 PM CDT WED AUG 2 2006

...SEVERE THUNDERSTORM WATCH 673 HAS BEEN ISSUED FOR ALL OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM....

AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM
DARLINGTON...TO MADISON...TO BEAVER DAM...TO WEST BEND...AS WELL AS
IN THE RIPON AREA.

THESE STORMS WERE MOVING NORTHEAST AROUND 40 MPH AND WILL AFFECT THE
CITIES OF FOND DU LAC...SHEYBOYGAN...AND PORT WASHINGTON BY 4 PM.
EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40
MPH TO ACCOMPANY THESE STORMS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

KRR/AFK
Special weather statement, Aug 2, 3:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT WED AUG 2 2006

WIZ046-047-051-052-056>060-062>072-022100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
315 PM CDT WED AUG 2 2006

...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF
OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM....

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM
DARLINGTON...TO EAST OF MADISON...TO WATERTOWN...TO WEST
BEND...TO JUST SOUTH OF SHEBOYGAN. ANOTHER SHORT LINE OF SCATTERED
THUNDERSTORMS EXTENDS FROM SOUTH OF RIPON TO ELKHART LAKE. BOTH
LINES WERE NEARLY STATIONARY IN POSITION WHILE THE INDIVIDUAL
STORMS WERE MOVING NORTHEAST AT 40 MPH. BY 4 PM...THE CITIES OF
MONROE...TO FORT ATKINSON...TO OCONOMOWOC...TO MEQUON SHOULD BE
AFFECTED BY THESE STORMS.

EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40
MPH TO ACCOMPANY THESE STORMS.

RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF
WATER TO THE TOP OF CURBS IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

KRR/AFK
Special weather statement, Aug 2, 4:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT WED AUG 2 2006

WIZ046-047-051-052-056>060-062>072-022210-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
423 PM CDT WED AUG 2 2006

...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF
OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM....

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM
NEW GLARUS...TO STOUGHTON...TO JEFFERSON...TO
OCONOMOWOC...TO PORT WASHINGTON. OTHER SCATTERED THUNDERSTORMS
WERE LOCATED IN FOND DU LAC COUNTY.

BOTH AREAS OF STORMS WERE MOVING VERY SLOWLY EAST WHILE INDIVIDUAL
CELLS WERE MOVING NORTHEAST AT 40 MPH. BY 5 PM...THE CITIES OF
FORT ATKINSON...TO WAUKESHA...TO THE NORTHERN PORTION OF THE CITY OF
MILWAUKEE.

EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND GUSTS TO 40
MPH TO ACCOMPANY THESE STORMS.

RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF
WATER TO THE TOP OF CURBS IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

KRR/AFK
Local storm report, Aug 2, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             CEDARBURG               43.30N 87.99W
08/02/2006  E0.25 INCH       OZAUKEE            WI   LAW ENFORCEMENT

&&

BORGHOFF
Special weather statement, Aug 2, 4:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT WED AUG 2 2006

WIZ046-047-051-052-056>060-062>072-022300-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
459 PM CDT WED AUG 2 2006

...SEVERE THUNDERSTORM WATCH 673 CONTINUES IN EFFECT FOR ALL OF
OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 11 PM....

AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM
WAUKESHA...TO GERMANTOWN...TO MEQUON IN SOUTHEAST WISCONSIN.

THIS LINE WAS MOVING VERY SLOWLY EAST WHILE INDIVIDUAL CELLS WERE
MOVING NORTHEAST AT 40 MPH. BY 530 PM GLENDALE...BROWN DEER AND THE
NORTHERN SECTION OF THE CITY OF MILWAUKEE WILL BE AFFECTED BY THESE
STORMS. BY 630 PM...THE LINE OF THUNDERSTORMS WILL MOVE OUT OVER LAKE
MICHIGAN.

EXPECT HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND WIND
GUSTS TO 40 MPH TO ACCOMPANY THESE STORMS.

RAINFALL TOTALS OF ONE TO TWO INCHES AN HOUR WILL PRODUCE PONDING OF
WATER TO THE TOP OF CURBS IN URBAN AREAS.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

KRR/AFK
Local storm report, Aug 2, 5:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT WED AUG 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             MEQUON                  43.24N 87.99W
08/02/2006  E0.25 INCH       OZAUKEE            WI   BROADCAST MEDIA

            COURTESY OF WISN TV 12.

&&

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:42 PM CDTSevere Thunderstorm WarningMKXWashington33 min
Aug 1, 7:55 PM CDTSevere Thunderstorm WarningMKXOzaukee30 min
Aug 1, 7:57 PM CDTSpecial Marine WarningMKX55 min
Aug 2, 3:22 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington53 min
Aug 2, 3:35 PM CDTSpecial Marine WarningMKX55 min
Aug 2, 4:14 PM CDTSevere Thunderstorm WarningMKXOzaukee31 min
Aug 2, 4:27 PM CDTSpecial Marine WarningMKX93 min
Aug 2, 5:19 PM CDTSpecial Marine WarningMKX56 min
Aug 2, 6:10 PM CDTSpecial Marine WarningMKX95 min
Aug 2, 6:24 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Waukesha46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.